RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 1, Pages 138–143 (Mi mz12438)  

Brief Communications

Bifurcations Due to the Variation of Boundary Conditions in the Logistic Equation with Delay and Diffusion

S. A. Kashchenkoab, D. O. Loginovb

a National Engineering Physics Institute "MEPhI", Moscow
b P.G. Demidov Yaroslavl State University

Keywords: parabolic equation, bifurcation, normal form, equation with delay, autowave.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-29-10043
This work was supported by the Russian Foundation for Basic Research under grant 18-29-10043.


DOI: https://doi.org/10.4213/mzm12438

Full text: PDF file (368 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:1, 136–141

Bibliographic databases:

Received: 12.12.2018
Revised: 05.02.2019

Citation: S. A. Kashchenko, D. O. Loginov, “Bifurcations Due to the Variation of Boundary Conditions in the Logistic Equation with Delay and Diffusion”, Mat. Zametki, 106:1 (2019), 138–143; Math. Notes, 106:1 (2019), 136–141

Citation in format AMSBIB
\Bibitem{KasLog19}
\by S.~A.~Kashchenko, D.~O.~Loginov
\paper Bifurcations Due to the Variation of Boundary Conditions in the Logistic Equation with Delay and Diffusion
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 1
\pages 138--143
\mathnet{http://mi.mathnet.ru/mz12438}
\crossref{https://doi.org/10.4213/mzm12438}
\elib{http://elibrary.ru/item.asp?id=38487787}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 1
\pages 136--141
\crossref{https://doi.org/10.1134/S0001434619070150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483778800015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071516653}


Linking options:
  • http://mi.mathnet.ru/eng/mz12438
  • https://doi.org/10.4213/mzm12438
  • http://mi.mathnet.ru/eng/mz/v106/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    References:15
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020